# SDR HNAA2025091100604

- Difficulty date: August 25, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH REAR FUSELAGE 2 UPPER SKIN RIVET ON FR80 BETWEEN STR 6L-7L HAS A POSSIBLE CRACK. INSTALLED REPAIR BUSHING ON LH REAR FUSELAGE 2 UPPER SKIN AT FR80 BETWEEN STGR 6L-7L IAW EMB 145 SRM 53-32-01 REF STEP 9 AND PIEDMONT EO1-53-25-0291.
